# SDR UIEA200700425

- Difficulty date: October 1, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 96,397 hours, 21,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE EXTERIOR SKIN DOUBLER/TRIPLER AT FS 2613 PREVIOUS REPAIR DAMAGED WITH HEAVY ABRASION/SCRAPING DUE TO TAIL DRAG.  REMOVED AND REPLACED DOUBLER/TRIPLER REPAIR AS PER 747-200 SRM 51-30-02 AND 51-30-03 FIG 1 SHEETS 1 THRU 6.  REFERENCE ATLAS XEO 53-092807.
